# SDR CALA2014100601306

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON INBD HOLE FRAME 500CR.  REPAIRED FRAME AT STATION 500C RT BETWEEN STRINGER 8R & 9R.  SEE ALL TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED IAW EA 5310-04716 REV H OP 02.
